# SDR IPXA2013121801074

- Difficulty date: December 17, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW CAPTAIN`S EVACUATION SYSTEM, SLIDE WARNING LIGHT INOPERATIVE. TROUBLESHOT IAW TSM 52-73-00.  RESEATED ELECT CONNECTOR AT AUTONOMOUS STANDBY POWER SUPPLY UNIT.  PEROFRMED SLIDE WARNING LIGHTS OPS TEST IAW AMM 52-73-00-501. SYS CHECKED NORMAL.
